# SDR SWIA202005110574

- Difficulty date: April 13, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STR 26L AT FS 333.0 TO FS 349.0 HAS CORROSION   (C-CHECK) RO 5/7/2020   REMOVED AND REPLACED STRG 26L FS333 - FS364 REF CRJ 700 SRM & BOMBARDIER DWG.  COMPLIED WITH SKYWEST TASK CARD.
